Estimation of immigration rate using integrated population models

Abadi, Fitsum; Gimenez, Olivier; Ullrich, Bruno; Arlettaz, Raphaël; Schaub, Michael (2010). Estimation of immigration rate using integrated population models. Journal of Applied Ecology, 47(2), pp. 393-400. Oxford: Blackwell Scientific Publications 10.1111/j.1365-2664.2010.01789.x

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Biology > Institute of Ecology and Evolution (IEE) > Conservation Biology

UniBE Contributor:

Arlettaz, Raphaël

ISSN:

0021-8901

Publisher:

Blackwell Scientific Publications

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:17

Last Modified:

23 Oct 2015 16:32

Publisher DOI:

10.1111/j.1365-2664.2010.01789.x

Web of Science ID:

000275334400018

URI:

https://boris.unibe.ch/id/eprint/5198 (FactScience: 209925)

Actions (login required)

Edit item Edit item
Provide Feedback